# SDR USAA2013062700002

- Difficulty date: June 24, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 62,069 hours, 24,611 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 1293RP
- Condition: Out Of Position
- Location: L4 Door
- Part time: 26,591 hours, 9,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE DROPPED OUT OF BRACKETS.  THE SLIDE WAS REMOVED AND THE ACFT WAS FERRIED, WHERE MX INSTALLED A NEW SLIDE.  UNIT WAS DISASSEMBLED, CLEANED, INSPECTED, TESTED & OVERHAULED.
